MathSciNet Relay Station
MathSciNet bibliographic data
MR2342709 60K35 (60F05 60G50)
Bérard, Jean; Ramírez, Alejandro Central limit theorem for the excited random walk in dimension $D\geq 2$. Electron. Comm. Probab. 12 (2007), 303–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement